MAUDE Adverse Event Report: TYBER MEDICAL 3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 26MM; SCREWS

TYBER MEDICAL 3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 26MM; SCREWS
Model Number 04.333.226TS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review demonstrated no non-conformances or capas related to the lot as the lot met specifications.The device remains implanted and the fragments remained in the patient are from another device not made by tyber medical.
 
Event or Problem Description
The patient did not develop a surgical site infection.He had some delayed wound healing related to that two cchs implants were implanted, received on through (b)(4).Dr (b)(6) stated that the patient was currently happy and would see him again in 4 weeks.If revision surgery is happy, dr (b)(6) will remove drill fragment at that time.If not, he has stated that he will leave it where it is.X-ray revealed: screw has migrated slightly and drill bit fragment identified.The fragments generated are from an unknown drill device not made at tyber medical.

Brand Name
3.0MM TI CANN COMPRESSION HEADLESS SCREW- ST- 26MM
Common Device Name
SCREWS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18228801
Report Number3012966183-2023-00027
Device Sequence Number5531688
Product Code HWC
UDI-Device Identifier00819917027495
UDI-Public00819917027495
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model Number04.333.226TS
Device Lot Number224165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale